# SDR DALA13014050944

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,240 hours, 47,063 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA OF FUEL TANK ACCESS PANEL 1436C. FOUND OUT OF LIMITS.  ACCESS PANEL WAS REPLACED.  REMAINING THICKNESS OF 0.150 IS OUT OF LIMITS IAW SRM 51-22-A.
